# SDR SCNA20220727087

- Difficulty date: July 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-86N
- Aircraft serial: 32348
- Aircraft time: 63,510 hours, 38,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  DOOR 1L SLIDE BAR STOWAGE HOOK BROKEN RIVET, HOOK LOOSE.  RESOLUTION:  REPLACED BROKEN RIVET ON 1L SIDE BAR STOWAGE HOOK REF AMM 25-66-01.
